MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN915303
Medical Device Problem Codes Complete Blockage (1094); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "cone of the nasal connector completely closed.Also others from ve with the same production error." associated complaints 3003898360-2025-00028,.And (b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Legal manufacturer corrected for follow up.The customer returned one unit mad100 mad nasal with 3ml syringe for investigation.The returned sample was visually examined with and without magnification.Visual examination of the returned device revealed that the sample appears typical.A functional inspection was performed on the returned device.The returned syringe was filled with water.Once reconnected to the mad device, only a small amount of water was able to be released when fired.However, the water came out in a continuous stream rather than aspirating.The sample was shipped to the manufacturing site for further evaluation.The manufacturing site confirmed that there is a slight obstruction in the device which prevents it from aspirating properly.The amount of force required to aspirate the device is unacceptable.Device history record review investigation did not show issues related to complaint.The reported complaint of "occlusion - blockage/part stuck" was confirmed based upon the sample received.The device was found to be partially occluded which prevented the device from aspirating properly.The amount of force required to aspirate the device is unacceptable.The root cause of this issue is manufacturing related.Non-conformance has been initiated to further investigate this complaint issue.
 
Event or Problem Description
It was reported that: "cone of the nasal connector completely closed.Also, others from ve with the same production error.There was no patient involved" associated complaints 3003898360-2025-00028, 3003898360-2025-00029 and 1900123838.

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21089103
Report Number3003898360-2025-00029
Device Sequence Number9155040
Product Code CCQ
UDI-Device Identifier14026704709813
UDI-Public(01)14026704709813(11)231018(17)261017(10)73K2300745(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915303
Device Catalogue NumberMAD100
Device Lot Number73K2300745
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown